Volume 6, Issue 1
Sensitivity Analysis of Multiple Eigenvalues (I)

Ji-guang Sun

DOI:

J. Comp. Math., 6 (1988), pp. 28-38

Published online: 1988-06

Preview Full PDF 453 2051
Export citation
  • Abstract

The technique described in [9] is used to discuss the sensitivity of multiple eigenvalues and corresponding eigenspaces of symmetric eigenproblems analytically dependent to several parameters. The results may be useful for investigating problems of stability and response analysis of linear structures.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-6-28, author = {}, title = {Sensitivity Analysis of Multiple Eigenvalues (I)}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {1}, pages = {28--38}, abstract = { The technique described in [9] is used to discuss the sensitivity of multiple eigenvalues and corresponding eigenspaces of symmetric eigenproblems analytically dependent to several parameters. The results may be useful for investigating problems of stability and response analysis of linear structures. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9495.html} }
TY - JOUR T1 - Sensitivity Analysis of Multiple Eigenvalues (I) JO - Journal of Computational Mathematics VL - 1 SP - 28 EP - 38 PY - 1988 DA - 1988/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9495.html KW - AB - The technique described in [9] is used to discuss the sensitivity of multiple eigenvalues and corresponding eigenspaces of symmetric eigenproblems analytically dependent to several parameters. The results may be useful for investigating problems of stability and response analysis of linear structures.
Ji-guang Sun. (1970). Sensitivity Analysis of Multiple Eigenvalues (I). Journal of Computational Mathematics. 6 (1). 28-38. doi:
Copy to clipboard
The citation has been copied to your clipboard